# SDR P5CA2018121110375

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,540 hours, 3,436 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START "L GEN OFF" ADVISORY MESSAGE DISPLAYED. ONE RESET WAS ACCOMPLISHED IAW QRH. CONTINUED NORMAL OPERATIONS. RESET WAS SUCCESSFUL( L GCU HAS NO FAULT. RESET GEN CONT SW, OPS CHK IS OK , ALSO BPCU BITE TEST PASSED PER AMM 24-22-00 )
